# SDR NSVA2011132

- Difficulty date: May 8, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 42,050 hours, 47,280 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT FUEL TANK AROUND HI-LOC.  REF NON ROUTINE 131416 SEQ 29 FOR WORK PERFORMED.  (REMOVED CORROSION AND REPLACED HI-LOC)
